Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Bellettini - P. Buttà - E. Presutti

Sharp interface limits of non local anisotropic interactions

created on 22 Dec 2001

[BibTeX]

Published Paper

Inserted: 22 dec 2001

Journal: Arch. Rational Mech. Anal.
Volume: 159
Pages: 109-135
Year: 2001

Abstract:

We prove a convexity property of the surface tension of non local, anisotropic free energy functionals which implies that the Wulff shape is strictly convex and smooth. We also prove that the transport coefficients of the limit anisotropic motion by mean curvature obtained in \cite{KS} are strictly positive and equal to the stiffness parameters determined by the surface tension.

Credits | Cookie policy | HTML 5 | CSS 2.1